Mass-minimizing Currents with an Elastic Boundary.
Manuscripta mathematica (1997)
- Volume: 93, Issue: 1, page 1-20
- ISSN: 0025-2611; 1432-1785/e
Access Full Article
topHow to cite
topBernatzki, Felicia. "Mass-minimizing Currents with an Elastic Boundary.." Manuscripta mathematica 93.1 (1997): 1-20. <http://eudml.org/doc/156281>.
@article{Bernatzki1997,
author = {Bernatzki, Felicia},
journal = {Manuscripta mathematica},
number = {1},
pages = {1-20},
title = {Mass-minimizing Currents with an Elastic Boundary.},
url = {http://eudml.org/doc/156281},
volume = {93},
year = {1997},
}
TY - JOUR
AU - Bernatzki, Felicia
TI - Mass-minimizing Currents with an Elastic Boundary.
JO - Manuscripta mathematica
PY - 1997
VL - 93
IS - 1
SP - 1
EP - 20
UR - http://eudml.org/doc/156281
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.